# SDR ASAA2014090809083

- Difficulty date: September 8, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 9,100 hours, 2,722 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"FMC DISAGREE " ILLUMINATED DURING TAXI OUT.  ACFT GROUNDED.  FOLLOWED QRH 11.2, ISSUE RESOLVED.
